# SDR UALA2010113004401

- Difficulty date: November 29, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 59,615 hours, 21,972 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 416N222019
- Condition: No Test
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING SLIDE BOTTLE DOES NOT TEST ON P32 PANEL, TEST 2.  REPLACED SLIDE INFLATION PRESSURE BOTTLE ASSY.
